brain-icon
My mother have seizures
My mother had seizure disorder in 2017 and under medication named eptoin for three years course .the doctor advised me to stop this medicine because my mother had no seizure during this period. Today she has fever and we give her paracetamol. And she had seizure again. Can i start eptoin again because my mom is very far away from me
18 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes.. she needs to be on treatment again. Further workup for fever is also needed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.